# SDR VNAA2019091611101

- Difficulty date: September 16, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15416
- Aircraft time: 7,884 hours, 7,216 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL3418
- Condition: Faulty
- Location: Spoiler
- Part time: 7,892 hours, 7,225 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE ON DECENT INTO CLT, CREW RECEIVED A INBOARD SPOILERON CAUTION MESSAGE. THEY DECLARED AN EMERGENCY IN CLT, THE FLIGHT LANDED WITHOUT FURTHER INCIDENT AND THE CAPTAIN CALLED OFF THE EMERGENCY AFTER LANDING. R&R RT INBD SPOILER PCU, OPS CHECK GOOD.
